Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    LiftHeavy's Avatar
    LiftHeavy is offline Junior Member
    Join Date
    May 2002
    Posts
    140

    anti-inflamatories whille on AS?

    what about anti-inflamatories?????? a lil while back my left chest was inflamed...and my doc perscribed me Ibuprofen 800......3 times a day....it fixed the problem...but now the chest is hurting once again......can I start taking the medication again while on AS?? I'm working on my 2nd week of my cycle...thanks....

  2. #2
    LiftHeavy's Avatar
    LiftHeavy is offline Junior Member
    Join Date
    May 2002
    Posts
    140
    bump...

  3. #3
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    Yup I used them for the first few weeks on Sus. I used them to help keep the swelling and soreness down on my first couple of shots. I know some guys that take bendrill while doing Sustanon and other AS that cause soreness.

  4. #4
    LiftHeavy's Avatar
    LiftHeavy is offline Junior Member
    Join Date
    May 2002
    Posts
    140
    thanks....so it should be safe then...btw I'm on d-bol and test cycle...it shouldn't hinder the dbol ?
    Last edited by LiftHeavy; 05-27-2002 at 08:25 PM.

  5. #5
    Steak Helmet is offline Associate Member
    Join Date
    Mar 2002
    Location
    Northwest
    Posts
    358
    There is an article in Mucular Development this month talking about that very thing. They say that studies have shown that the use of anti-inflamatories will hinder muscle gains.

    Alos, with the anti-inflamatories, you will cause more stress on your liver with that high of dose(800mgs).

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •